# SDR DALA2024030803169

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,823 hours, 23,992 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Part number: UNKNOWN
- Condition: Corroded
- Location: L4 Door Gate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 CORROSION ON SLIDE MECHANIMS BAR OF LOWER GATE AT 4L PASSENGER DOOR. CORRECTIVE ACTION: ROD ASSY ON LOWER GATE AT DOOR 4L WAS REMOVED AND REPLACED PER B757- 300 SRM 51-40-02-0G AND ADJUST PER B757-300 AMM 52-11-25. (0233049)
